BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2015 >
Volume 41, Number 4 >

Please use this identifier to cite or link to this item:

Title: Notes on Optimality Conditions Using Newton Diagrams and Sums of Squares
Authors: Sekiguchi, Yoshiyuki
Keywords: Polynomial optimization
Newton diagram
optimality conditions
sums of squares
Issue Date: 2015
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 41, No 4, (2015), 431p-456p
Abstract: We consider relationships between optimality conditions using Newton diagrams and sums of squares of polynomials and power series. 2010 Mathematics Subject Classification: 90C46, 13J30, 14M25.
ISSN: 1310-6600
Appears in Collections:Volume 41, Number 4

Files in This Item:

File Description SizeFormat
2015-431-456.pdf199.06 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License